# SDR WRLA20100607364

- Difficulty date: June 7, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N741WA
- Make and model: Boeing 747-4H6
- Aircraft serial: 25702
- Aircraft time: 70,060 hours, 9,121 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65B0500065
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - LEFT NR 5 ENTRY DOOR FWD CENTER FRAME CRACK.  NRC U05069 ISSUED.  TRIM OUT THE DAMAGE FRAME AND KEEP 0.5 INCH RADIUS PER NDT MANUAL PART 6 51-00-00, FIG 23 ENSURE THE TRIM OUT AREA FREE OF CRACK.
